# SDR A6WA201040859

- Difficulty date: October 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING AT RBL9, FS 461 CRACKED PN 600-31068-19.  REPLACED BATHTUB FITTING WITH SERVICEABLE FITTING IAW SRM 51-42-21, 51-42-06.
